Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 28, NWS Miami, FL

December 1, 2011

NWS Miami, FL issued this small craft advisory at Dec 1, 2011, 9:17 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 9:17 PM EST (02:17 UTC)
Expired
Dec 5, 2011, 9:51 AM EST
In force
4 days
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WHUS72 KMFL 020217
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
917 PM EST THU DEC 1 2011

AMZ650-651-670-671-021200-
/O.NEW.KMFL.SC.Y.0028.111202T0217Z-111202T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
917 PM EST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL ALLOW FOR
  THE SEAS IN THE ATLANTIC WATERS TO BUILD 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
11 follow-up statements
319 
WHUS72 KMFL 020851
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
351 AM EST FRI DEC 2 2011

AMZ610-630-030900-
/O.EXB.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
351 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS WILL RESULT IN
  CHOPPY CONDITIONS ON LAKE OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-030900-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
351 AM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS. SEAS OF 6 TO 8 FEET, HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
255 
WHUS72 KMFL 022009
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
309 PM EST FRI DEC 2 2011

AMZ610-630-650-651-670-671-031000-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
309 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE TO AFFECT THE ATLANTIC...BISCAYNE
  BAY...AND LAKE OKEECHOBEE WATERS THROUGH THE WEEKEND. SEAS OF 6
  TO 8 FEET WILL ALSO OCCUR IN THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
000 
WHUS72 KMFL 030247
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
947 PM EST FRI DEC 2 2011

GMZ676-031100-
/O.EXA.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
947 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE TO AFFECT THE OFFSHORE GULF WATERS OF
  SOUTH FLORIDA THROUGH THE WEEKEND. SEAS WILL ALSO REMAIN AT 4 TO
  6 FEET IN THE OFFSHORE GULF WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-031100-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
947 PM EST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH 
  HIGHER GUSTS WILL CONTINUE TO AFFECT THE ATLANTIC...BISCAYNE 
  BAY...AND LAKE OKEECHOBEE WATERS THROUGH THE WEEKEND. SEAS OF 
  6 TO 8 FEET WILL ALSO OCCUR IN THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
246 
WHUS72 KMFL 030824
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
324 AM EST SAT DEC 3 2011

GMZ656-657-040900-
/O.EXA.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
324 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY.

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  OCCASIONAL HIGHER GUSTS ARE EXPECTED THROUGH SUNDAY. WAVES WILL
  AVERAGE 2 TO 4 FEET IN THE LOCAL GULF WATERS, EXCEPT LOCALLY
  HIGHER WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-GMZ676-040900-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
324 AM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL PREVAIL THROUGH SUNDAY EVENING. SEAS UP TO 8
  FEET ARE EXPECTED IN THE GULF STREAM. CHOPPY CONDITIONS WILL
  CONTINUE ON LAKE OKEECHOBEE AND BISCAYNE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
875 
WHUS72 KMFL 032056
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EST SAT DEC 3 2011

AMZ610-630-650-651-670-671-GMZ656-657-676-041200-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
356 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WILL
  PREVAIL THROUGH SUNDAY EVENING. SEAS UP TO 8 FEET ARE EXPECTED
  IN THE GULF STREAM. CHOPPY CONDITIONS WILL CONTINUE ON LAKE
  OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
291 
WHUS72 KMFL 040301
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1001 PM EST SAT DEC 3 2011

AMZ610-630-650-651-670-671-GMZ656-657-676-041200-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1001 PM EST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WILL 
  PREVAIL THROUGH SUNDAY EVENING. SEAS UP TO 8 FEET ARE EXPECTED 
  IN THE GULF STREAM. CHOPPY CONDITIONS WILL CONTINUE ON LAKE 
  OKEECHOBEE AND BISCAYNE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
378 
WHUS72 KMFL 040900
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EST SUN DEC 4 2011

AMZ610-041000-
/O.CAN.KMFL.SC.Y.0028.000000T0000Z-111205T0000Z/
LAKE OKEECHOBEE-
400 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY LEVELS, HOWEVER SUSTAINED
WINDS AROUND 15 KNOTS ARE STILL EXPECTED TODAY. THIS WILL RESULT
IN A MODERATE CHOP ON LAKE OKEECHOBEE. MARINERS OPERATING SMALL 
CRAFT SHOULD EXERCISE CAUTION.

$$

AMZ650-651-670-671-050900-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
400 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH MONDAY AFTERNOON. SEAS OF 6
  TO 8 FEET ARE EXPECTED, HIGHEST IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-GMZ656-657-676-050900-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T0900Z/
BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
400 AM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WILL
  CONTINUE THROUGH LATE SUNDAY NIGHT. SEAS OF 3 TO 5 FEET ARE
  EXPECTED IN THE OFFSHORE GULF WATERS. CHOPPY CONDITIONS WILL
  PERSIST ON BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
759 
WHUS72 KMFL 042001
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EST SUN DEC 4 2011

AMZ630-GMZ656-657-676-042115-
/O.CAN.KMFL.SC.Y.0028.000000T0000Z-111205T0900Z/
BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
301 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED TO 15 TO 20 KNOTS OVER BISCAYNE BAY AND THE
SOUTHWEST FLORIDA GULF WATERS THIS AFTERNOON. SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION UNTIL WINDS DECREASE LATER ON MONDAY.

$$

AMZ651-671-051115-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
301 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH MONDAY AFTERNOON. SEAS OF 6 FEET
  ARE EXPECTED... HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-051115-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
301 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH MONDAY AFTERNOON. SEAS OF 7 FEET
  ARE EXPECTED... HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
162 
WHUS72 KMFL 050229
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
929 PM EST SUN DEC 4 2011

AMZ630-051030-
/O.EXA.KMFL.SC.Y.0028.000000T0000Z-111205T1200Z/
BISCAYNE BAY-
929 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WILL
  PREVAIL ACROSS BISCAYNE BAY TONIGHT WITH CHOPPY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ651-671-051030-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T1200Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
929 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH MONDAY AFTERNOON. SEAS OF 6
  FEET ARE EXPECTED...HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-051030-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
929 PM EST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH MONDAY AFTERNOON. SEAS OF 7
  FEET ARE EXPECTED...HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
444 
WHUS72 KMFL 050851
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
351 AM EST MON DEC 5 2011

AMZ630-651-671-051500-
/O.EXT.KMFL.SC.Y.0028.000000T0000Z-111205T1500Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
351 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE ACROSS THE SOUTHERN ATLANTIC WATERS
  AND BISCAYNE BAY THROUGH MID MORNING. SEAS OF 6 FEET ARE
  EXPECTED...HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-670-051800-
/O.CON.KMFL.SC.Y.0028.000000T0000Z-111205T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
351 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  HIGHER GUSTS WILL CONTINUE THROUGH THIS AFTERNOON. SEAS OF 7 FEET
  ARE EXPECTED...HIGHEST IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
582 
WHUS72 KMFL 051451
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
951 AM EST MON DEC 5 2011


AMZ630-651-671-051600-
/O.CAN.KMFL.SC.Y.0028.000000T0000Z-111205T1500Z/
BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
951 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WINDS HAVE DECREASED BELOW 20 KNOTS THIS MORNING ALLOWING FOR
THE SEAS TO FALL BELOW 7 FEET IN THE ATLANTIC WATERS. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR BISCAYNE BAY AND THE
ATLANTIC WATERS OF MIAMI-DADE AND BROWARD COUNTIES.

$$

AMZ650-670-051600-
/O.CAN.KMFL.SC.Y.0028.000000T0000Z-111205T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
951 AM EST MON DEC 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE DECREASED BELOW 20 KNOTS THIS MORNING ALLOWING FOR
THE SEAS TO FALL BELOW 7 FEET IN THE ATLANTIC WATERS. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR ATLANTIC WATERS OF
PALM BEACH COUNTY.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 8:07 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 1, 8:07 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
807 PM EST THU DEC 1 2011

.UPDATE...
HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST UNITED STATES TONIGHT
KEEPING A NORTHEAST WIND FLOW OVER THE CWA. THERE IS ALSO A WIND
SURGE LOCATED OVER CENTRAL FLORIDA WATERS THIS EVENING THAT WILL
MOVE SOUTHWEST AND THROUGH SOUTH FLORIDA OVERNIGHT. SO THE EAST
COAST METRO AREAS COULD SEE A FEW SHOWERS COMING IN FROM THE
ATLANTIC WATERS WHILE REST OF THE CWA WILL REMAIN DRY. THEREFORE...THE
10 PERCENT POPS WILL REMAIN IN PLACE OVER THE EAST COAST METRO
AREAS WITH DRY CONDITIONS OVER REST OF THE CWA. FORECAST LOWS FOR
TONIGHT LOOK GOOD OVER SOUTH FLORIDA. SO NO CHANGES ARE PLAN IN
THE LOW TEMPERATURES FOR TONIGHT.

THE WIND SPEEDS OVER LAKE WORTH AND SETTLEMENT POINT WHERE AROUND
20 KNOTS EARLY THIS EVENING WITH FOWEY ROCKS AT 22 TO 24 KNOTS.
THESE SPEEDS WILL REMAIN NEARLY STEADY OVERNIGHT...AS THE WIND
SURGE MOVES THROUGH THE AREA. SO WILL BE PUTTING UP A SCA FOR THE
ATLANTIC WATERS IN THE EVENING MARINE ZONE UPDATE.

THE WINDS SPEEDS OVER REST OF THE CWA WATERS HAVE BEEN 15 TO 20
KNOTS EARLY THIS EVENING. THESE SPEEDS SHOULD ALSO REMAIN NEARLY
STEADY OVERNIGHT. SO WILL CONTINUE THE SCEC FOR REST OF SOUTH
FLORIDA WATERS TONIGHT.

REST OF THE FORECAST LOOKS GOOD AND NO OTHER CHANGES ARE PLAN AT
THIS TIME.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 646 PM EST THU DEC 1 2011/

AVIATION...VFR WILL PREVAIL WITH SCT-BKN050 EAST COAST AND SKC-
FEW050 AT KAPF. A WIND SURGE BOUNDARY IS SEEN ON SATELLITE
IMAGERY AND CONFIRMED WITH OBS OFF OF VERO BEACH. THIS WIND SURGE
WILL LIKELY INHIBIT ANY LAND BREEZE FROM DEVELOPING EAST
COAST...THOUGH THERE IS A SLIGHT CHANCE OF WINDS GOING N-NW AT KTMB.
BREEZIEST CONDITIONS WILL BE AT KPBI/KFLL OVERNIGHT...AND ALL
TERMINALS ON FRI WITH PREVAILING NE WINDS 10-15 KT GUSTS TO
20-25KT. /GREGORIA

&&

PREV DISCUSSION... /ISSUED 252 PM EST THU DEC 1 2011/

DISCUSSION...THE LATEST SURFACE ANALYSIS SHOWS HIGH PRESSURE CENTERED
TO OUR NORTHWEST, NEAR THE FLORIDA PANHANDLE. ALOFT, A WEAK
SHORTWAVE TROUGH WAS PUSHING EAST OFF THE FLORIDA PENINSULA WHILE
A RIDGE AXIS EXTENDED NORTHEAST FROM THE TENNESSEE VALLEY INTO
THE GREAT LAKES. MEANWHILE, FARTHER WEST, AN UPPER LOW WAS
RAPIDLY DEEPENING OVER THE ROCKIES.

FOR TONIGHT, THE SURFACE HIGH PRESSURE TO OUR NORTHWEST WILL
CONTINUE TO MOVE SLOWLY EAST TOWARDS THE SOUTHEAST U.S. COAST. AS
A RESULT, THE LOW LEVEL FLOW WILL GRADUALLY BECOME NORTHEASTERLY.
HEIGHTS ALOFT WILL ALSO BEGIN TO RISE AS MID LEVEL RIDGING
ENSUES. DESPITE SUBSIDENCE AND CONSIDERABLE DRYING IN THE MID AND
UPPER LEVELS, VEERING WINDS WILL SLOWLY BRING A MODEST AMOUNT OF
MOISTURE BACK INTO THE AREA FROM THE ATLANTIC. THIS COULD RESULT
IN SOME INCREASE IN STRATOCU OVER THE LOCAL ATLANTIC WATERS. A
FEW SHOWERS ARE ALSO POSSIBLE OVER THE ATLANTIC AND EVEN THE EAST
COAST METRO AREA. WHILE WATERSPOUTS HAVE BEEN REPORTED THIS
AFTERNOON, THE THREAT SHOULD GRADUALLY COME TO AN END BY THIS
EVENING. TEMPERATURES TONIGHT WILL BE A BIT WARMER THAN RECENT
NIGHTS, ESPECIALLY ALONG AND NEAR THE EAST COAST DUE TO ONSHORE
FLOW.

MID LEVEL RIDGING COMBINED WITH STRONG SURFACE HIGH PRESSURE TO
THE NORTH WILL RESULT IN A TIGHTENING PRESSURE GRADIENT AND
BREEZY CONDITIONS FRIDAY INTO SATURDAY. SUFFICIENT LOW LEVEL
MOISTURE WILL ONCE AGAIN SUPPORT AT LEAST SCATTERED STRATOCU,
ESPECIALLY EASTERN SECTIONS. ISOLATED SHOWERS ARE ALSO EXPECTED,
BUT NO SIGNIFICANT OR WIDESPREAD ACTIVITY IS ANTICIPATED.
TEMPERATURES WILL CONTINUE TO MODERATE AND WILL RETURN TO
SEASONAL NORMS.

HIGH PRESSURE WILL ELONGATE OVER THE EAST COAST AND WESTERN
ATLANTIC SUNDAY INTO MONDAY. IN TURN, WINDS WILL VEER FURTHER,
AND BECOME SOUTHEASTERLY. THE UPPER AIR PATTERN WILL BEGIN TO
SHIFT BY EARLY NEXT WEEK AS THE UPPER RIDGE WEAKENS AND THE NEXT
STRONG SHORTWAVE MOVES INTO THE CENTRAL STATES. TEMPERATURES WILL
WARM FURTHER UNDER THIS REGIME, PARTICULARLY TUESDAY INTO
WEDNESDAY AS STRENGTHENING SOUTHERLY FLOW DEVELOPS WELL AHEAD OF
THE ASSOCIATED COLD FRONT. MODEL GUIDANCE REMAINS SOMEWHAT
DIVERGENT DURING THIS PERIOD, ALTHOUGH IT APPEARS THAT MOST OF
THE DYNAMICS AND UPPER LEVEL SUPPORT WITH THIS FEATURE WILL
REMAIN TO OUR NORTH. WE WILL CONTINUE TO CARRY JUST A SLIGHT
CHANCE OF SHOWERS WEDNESDAY AND THURSDAY.

AVIATION...18Z ISSUANCE...MAINLY VFR CONDITIONS EXPECTED TO PREVAIL
THROUGH FORECAST PERIOD. NORTHWESTERLY SYNOPTIC FLOW FORECAST TO
BECOME NORTH TO NORTHEAST...WITH REGIONAL OBSERVATIONS INDICATING
THE TRANSITION IS UNDERWAY ACROSS THE LOCAL ATLANTIC WATERS.
HOWEVER...FOR THE EAST COAST TAF SITES WINDS MAY VARY FROM
NORTHWEST TO NORTH NORTHEAST TO NEAR 00Z WITH THE TRANSITION TO
NORTHEASTERLY FLOW FORECAST AFTER 00Z. FOR THE SHORT
TERM...MULTIPLE WATERSPOUTS HAVE BEEN REPORTED ACROSS THE LOCAL
ATLANTIC WATERS.

MARINE...WINDS WILL SHIFT TO THE NORTHEAST TONIGHT AND INCREASE INTO
MODERATE LEVELS AS HIGH PRESSURE MOVES NORTHEAST OF THE AREA. A
SMALL CRAFT EXERCISE CAUTION STATEMENT IS WARRANTED FOR ALL LOCAL
WATERS. SEAS WILL LIKELY INCREASE TO ADVISORY LEVELS FRIDAY
ACROSS THE ATLANTIC WATERS, WITH THIS TREND CONTINUING THROUGH
THE WEEKEND. WINDS ARE FORECAST TO SLIGHTLY WEAKEN AND SHIFT
TOWARD THE SOUTHEAST EARLY NEXT WEEK AS A WEAK COLD FRONT
APPROACHES FROM THE NORTHWEST.

FIRE WEATHER...A GRADUAL INCREASE IN LOW LEVEL MOISTURE SHOULD
PREVENT ANY SIGNIFICANT FIRE WEATHER CONCERNS OVER THE NEXT FEW
DAYS, ALTHOUGH AFTERNOON RELATIVE HUMIDITIES MAY APPROACH 35
PERCENT IN A FEW LOCALES ACROSS THE INTERIOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  61  76  65  77 / 10 10 10 10
FORT LAUDERDALE  65  76  67  78 / 10 10 10 -
MIAMI            64  77  66  79 / 10 10 10 -
NAPLES           55  78  59  80 / -  -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR COASTAL WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...57/DG
Hazardous weather outlook, Dec 1, 5:21 PM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EST THU DEC 1 2011

FLZ063-066>075-168-172>174-021030-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
521 PM EST THU DEC 1 2011

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: A BREEZY NORTHEAST WIND WILL LEAD TO A MODERATE RISK
OF RIP CURRENTS AT THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE NORTHEAST WINDS FRIDAY THROUGH THE WEEKEND WILL LEAD TO
AN ELEVATED RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES.

SEAS IN THE GULF STREAM ARE FORECAST TO BUILD TO 7 FEET OR HIGHER
LATE FRIDAY AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.